Doctor insights on:
Vein Accidentally Injected
I accidentally injected powdered coffee creamer into my vein last week, thinking it was heroin. What can happen to me?
You could die.: Please please please, do not inject anything into your veins. Even if you were correct and it was heroin, that could have killed you also! ...Read more
I take kineret (anakinra) injections sub-cu. I didn't notice that I accidentally hit & possibly injected the med into a vein until I was finished. Advice?
Ignore it: I doubt you injected it into a vein. It is more likely that the needle passed through a small vein and caused some bleeding. If nothing has happened by now, nothing will. ...Read more
I answered: This question but will repeat/ first how do you know that was injected in a vein. It is usually injected under the skin was there a bigger vein? Makes no difference nothing will happen. Hope no mistakes were done with the total dose injected. ...Read more
Accidentally injecting blood thinners into a vein would this cause a problem I take dalterparin sodium 5000 iu. Am now panicking?
Do not panic: How do you know it was injected in a vein? Did blood enter the syringe? Usually it is injected under the skin...And from there into the circulation in a slower pace. Do not panic as long as the dose was accurate. A low molecular weight Heparin used to prevent DVT and pe. Do not stop the treatment. Just for piece of mind I would call the prescribing md. Aspirate to make sure not in a vein! ...Read more
Is it possible for a nurse to accidentally completely inject a vaccine into a vein in the deltoid area?
Very unlikely: This may be "possible", but it's very unlikely. And probably there would be no harm if it happened. I wouldnt' worry about it. ...Read more
Varicose vein surgery years ago he accidentally bump his leg & since then it formed a bump & reatains water the dr injects and drain. Is there a fix?
Venous Stasis: End stage venous stasis disease involves stagnation of the venous blood flow. This results in a pooling of blood in the lower extremities. Iron is deposited into the skin resulting in brown staining of the skin resulting in breakdown of the skin to frank ulceration. The retained water is most likely serous fluid related to build up. Compression therapy is very helpful along with laser closure. ...Read more
Alcohol: Is a strong sclerosing agent, namely it will close the veins. It is used by some for what is called a-v malformations. It is dangerous as it can cause slough of skin. Associated with severe pain and watch for intoxication. ...Read more
Major damage: The acid will do serious damage to local tissues, but may or may not be buffered by the body's systems before it reaches the heart and damages the rhythm-producing cells. If you are considering suicide, please call your physician, or if you feel you will lose control, call 911. Thinking about this kind of thing is not right for anyone, and your life can probably be much better. ...Read more
What happens if I injected 2-3 mil of air into a vein through a cvp line could it possibly cause death within 48 hours?
I'm 19 yrs old and my veines feel like someone injected lava in them and its broken up and flowing threw my body. What is it please.
Odd sensations?: This is a unique complaint. You need to see a physician and have an evaluation. It requires a thorough history and physical exam! ...Read more
Yes but why?: Lidocaine is used by docs to treat heart rhythm problems. This is done by injection in a controlled manner. It can be toxic if too much or too strong. Discuss this with your doc if you have a burning desire to do this. ...Read more
Lidocaine venous: A small amount might be used to reduce pain of other injected meds or cardiac arrhythmias, larger amounts would cause you to have a seizure and cardiac arrest. ...Read more
I've been injecting suboxone for 3 years, now I have zero veins left. Will plugging do anything? I've tried to put under mytounge but am still sick.
Plugging Suboxone: Hello. How often do you see your suboxone provider for scripts OR are you obtaining this another route? Sounds like you are in withdrawal since you are asking about plugging. Some suboxone prescribers have approved this route of tx for patients who have mouth sores, etc. Key thing with those patients is honesty with their provider. You have NO MORE VEINS. PLEASE actively seek addiction help. ...Read more
Why do you ask?: Are you contemplating taking this action? If yes - please don't do so. At minimum it is likely to cause tissue damage. If you or someone else is tempted to inject a foreign substance into your body - please get psychiatric help now. ...Read more
Dilaudid: Dilaudid can be injected into muscles or in the Veins. In the latter it has a very rapid onset and can cause respiratory issues. ...Read more
NO: Never quite sure how to answer this type of question. I want to say "what the heck are you thinking and what does common sense tell you, it should be saying, "really really bad idea."" it would be extremely painful and scar your veins and could cause toxic alcohol levels. If this does sound like a good idea, please seek help, I know this can sound like a great idea to someone with an addiction. ...Read more
He could die: Depending on the volume and technique, several things can happen. He gets lucky, and nothing happens. He gets infected from the site, with blood poisoning which could be treated. However, this med can modify the heart rhythm and could put his heart into sudden irregular rhythm, resulting in death. ...Read more
What do you suggest if my son injected oral lidocaine into his arm inside his vein, what will happen?
May kill him: Lidocaine has a direct effect on the heart rhythm system. An intravenious injection could trigger a rhythm disturbance and result in sudden death. ...Read more
Dilaudid: Dilaaudid can be injected into muscles and into veins - the injection above was probably ordered that way by the doctor. ...Read more
Not a podiatry?: Talk to your family doctor.Get a more detailed answer ›
IM potassium: Is very painful and not safeGet a more detailed answer ›
Direct infection: Injecting HIV infected blood into your veins is risking direct infection. There are different risk factors associated with the likelihood of acquiring the infection: 1. Is the person who is hiv+ on haart and what is that persons viral load; 2. What is the volume of blood injected. From a needle stick we estimate risk of 0.3% infection. If it is you however, it is 100% risk! ...Read more
Why do you ask?: I don't even know how one would go about injecting hair into their blood vessels. ...Read more
Yes: See radiologyinfo. Org for more info.Get a more detailed answer ›
It depends on: The osmolality not the sodium chloride, and that small amount won't matter ...Read more
Please answer! What would happen if I inject lidocaine 2% epedefrine 1% directly into a vein or artery?
Epedefrine (two different drugs, Epinephrine is most likely, Ephedrine (ephedrine sulfate) is less likely) combined with 2% Lidocaine would cause a very dramatic sensation of flight or fright. Heart racing, possibly skipped heart beats, probably irregular heart beats, and could very likely lead to serious cardiac injury or death. Don't do it!
the medicines would get into circulation and affect you in about 30 secs. ...Read more